# SDR FOTR20006NR1798

- Difficulty date: February 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6556125
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS A CRACK AT INTERCOSTAL STR 23L BETWEEN BS 950D TO 950E. REPAIRED ON FASI W/O NR20006, NR01798.  R & R CRACKED INTERCOSTAL BETWEEN BS 950D TO BS 950E, STR 23L IAW SRM 51-20-1 FIG 1 REV 102 AND DWG NR 65-56125. MATERIAL USED: 7075-T6, DIM.; 19.5 X 4 X 0.063.
